# SDR ASAA2019090730634

- Difficulty date: September 7, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,397 hours, 13,371 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"APU DET INOP" LIGHT ILLUMINATED DURING CRUISE FLIGHT. GROUNDED - YES. ENG/APU FIRE DET CTRL MOD SHOWS APU TAIL PIPE LOOP FAULT. REMOVED AND REPLACED APU OVERHEAT DETECTOR ASSY IAW AMM TASK 26-15-01-000-802/26-15-01-400-802. APU FIRE DETECTION OPERATION TEST VERIFIED PER AMM TASK 26-15-00-710-801.
